# SDR FDEA201801170105

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 64,515 hours, 24,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOPERATIVE.     INSPECTED THE L1 DOOR SLIDE GIRT BAR IAW AMM.  FOUND THE GIRT BAR LINKAGE WITH BUILD UP OF DIRT.  CLEANED AND REMOVED.  SLIDE ARMS NORMALLY                               WITH NORMAL LIGHT INDICATIONS
